Rocky Mountain Journal of Mathematics

Stability of the $T$ -Periodic Solution on the ES-S Model

J.G. Lian and H.K. Zhang

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 38, Number 5 (2008), 1493-1504.

First available in Project Euclid: 22 September 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

ES-S model periodic solution existence Uniqueness stability


Lian, J.G.; Zhang, H.K. Stability of the $T$ -Periodic Solution on the ES-S Model. Rocky Mountain J. Math. 38 (2008), no. 5, 1493--1504. doi:10.1216/RMJ-2008-38-5-1493.

Export citation


  • R.F. Brown, A topological introduction to nonlinear analysis, Birkhauser, Boston, 1993.
  • J. Cronin, Differential equation, 2nd edition, Marcel Dekker, New York, 1994.
  • H. Haken and H. Olbrich, Analytical treatment of pattern formation in the Gierer-Meinhardt model of morphogenesis, J. Math. Biol. 6 (1978), 317-331.
  • M.A. Krasnosel'skii, Translation along trajectories of differential equations, American Mathematical Society, Providence, Rhode Island, 1968.
  • K.J. Lee, W.D. McCormick, Q. Ouyang and H. Swinney, Pattern formation by interacting chemical, Science 261 (1993), 192-194.
  • K.J. Lee, W.D. McCormick, H.L. Swinney and J.E. Pearson, Experimental observation of self-replicating spots in a reaction-diffusion system, Nature 369 (1994), 215-218.
  • T. Leppänen, M. Karttunen, R.A. Barrio and Kimmo Kaski, Turing systems as models of complex pattern formation, Brazilian J. Phys. 34 (2004), 368-372.
  • J. Mawhin, Topological degree method in nonlinear boundary value problems: Regional Conference Series in Mathematics 40, Providence, Rhode Island, 1979.
  • C.B. Muratov and V.V. Osipov, Static spike autosolitons in the Gray-Scott model, J. Physics: Math. Gen. 33 (2000), 8893-8916.
  • --------, Theory of spike spiral waves in a reaction-diffusion system, Phys. Review 60 (1999), 242-246.
  • J.D. Murray, Mathematical biology, 2nd edition, Springer, New York, 1993.
  • Y. Nishiura and D. Ueyama, A skeleton structure of self-replicating dynamics, Physica D 130 (1999), 73-104.
  • B. Peña and C. Pérez-Garcia, Stability of Turing patterns in the Brusselator model, Phys. Review 64 (2001), page 056213.
  • R. Peng and M. Wang, Pattern formation in the Brusselator system, J. Math. Anal. Appl. 309 (2005), 151-166.
  • L. Perko, Differential equations and dynamical systems, 3rd edition, Springer, New York, 2001.
  • J. Schnakeberg, Simple chemical reaction systems with limit cycle behavior, J. Theoret. Biol. 81 (1979), 389-400.
  • V.P. Zhdanov, Model of oscillatory patterns in cells: Autocatalysis and transport via the cell membrane, Phys. Chem. Chem. Phys. 52 (2000), 5268-5270.
  •, (March 20, 2007).